Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.17/2343
Título: Methadone Intoxication in a Child: Toxic Encephalopathy?
Autor: Anselmo, M
Campos Rainho, A
Vale, MC
Estrada, J
Valente, R
Correia, M
Vieira, JP
Barata, D
Palavras-chave: Analgesics, Opioid/poisoning
Brain Diseases/chemically induced
Brain Diseases/pathology
Brain Diseases/therapy
Methadone/poisoning
Neurotoxicity Syndromes/etiology
Neurotoxicity Syndromes/therapy
Child, Preschool
Case Reports
HDE NEU PED
HDE UCI PED
Data: Jul-2006
Editora: Sage Publications
Citação: J Child Neurol. 2006 Jul;21(7):618-20.
Resumo: Methadone is used in the treatment of opioid addiction. Acute intoxication can lead to severe consequences and can even be lethal. In several case reports and small series, a presumably toxic leukoencephalopathy is described resulting from inhalation of heroin. We present the case of a 3-year-old boy who ingested methadone accidentally. In a coma with acute obstructive hydrocephalus owing to massive cerebellar edema and supratentorial lesions, he was successfully treated with methylprednisolone and cerebrospinal fluid external drainage. To our knowledge, this is the first report of an encephalopathy associated with synthetic opioid intoxication.
Peer review: yes
URI: http://hdl.handle.net/10400.17/2343
Aparece nas colecções:UCI PED - Artigos
NEU PED - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
J Child Neurology 2006_21_618.pdf232,61 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.